# SDR HEEA968196

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 066306001
- Condition: Error
- Location: Cockpit
- Component: KNI582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV INDICATOR POINTS 60 DEGREES OFF.
